# SDR DALA14036019253

- Difficulty date: June 14, 2014
- Submitted: June 17, 2014
- Operation: Air carrier
- Aircraft: N953DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53523
- Aircraft time: 44,264 hours, 25,074 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WYE DUCT CEILING SUPPORT ATTACH ANGLE CRACKED.  FABRICATED AND INSTALLED IAW DWG 5937954.
